I was down to 3 wks left of incivek and then got the dreaded rash on my butt from having the runs. My NP had advised me to use hemorrhoid cream, butt paste and Vaseline. To my itching surprise, none of it worked or even soothed the stabbing itch. I searched online for help – because evidently I don’t have much control over the itching when it is that bad.
I found out that having the runs can cause a PH imbalance and cause a yeast infection rash – male or female. Babies get them all the time and are prescribed a cream to heal it. Any area that is dark, warm and damp. The solution is female yeast infection cream found in the feminine section. The anti-itch vagicil will not heal it, but the Monistat 1 or 3 cream will. The cream is easier to use than the suppositories, but you can still crush the suppository and it will rub on the rash just as well. INSTANT RELEIF!! It has been 3 days and it is almost gone. Tepid Epsom salt baths and keeping it dry and cool helps too. Hope this helps someone. I know that if you are as desperate as I was, you need help.
Hey, welcome to the Forum. I am glad you found symptomatic relief for the incredible discomfort you had ~ especially if it has enabled you to continue with treatment. Necessity is the Mother of invention!
Glad you found relief!
There is also a product called a rectal rocket. www.rectalrocket.com
they work great. They need to be made in a compound pharmacy. They soothe inside and out. They saved my Butt! literally.
Also I found good old A&D ointment worked best for me.
Hope it continues for you!
The typical treatment will not work for a yeast rash. The butt paste that had worked so well, did nothing for this rash. Anything that keeps the skin wet or damp makes it worse if it is a yeast rash. You guys are great. Loving reading this forum. Thanks everyone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.